VAERS Explorer
Back to explore

Report #2854708

Received Aug 19, 2025

Office visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
40 yrs
State
CT
Recovered
Recovered
Vaccinated
Jul 24, 2025
Onset
Aug 1, 2025
Days to onset
8
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
DTAPDTAP (DAPTACEL)SANOFI PASTEUR1—SYR / LA

Symptoms (1)

Rash

Symptom narrative

Approximately one week after receiving vaccine rash started to cover body, starting with feet and progressing to trunk, legs, arms, hands, and torso. The rash grew together until the separate bumps connected and looked like an itchy, giant sunburn. Took prednisone roughly 48-72 hours after going to walk in. Resolved in a few days. Had similar reaction apprx 10 years ago a week after receiving TDAP booster. Took no medication to reduce it. Rash lasted 2 weeks before resolving.

Current illness

None

Medical history

Asthma

Other medications

Ativan

Allergies

None

Prior vaccinations

TDAP. Rash. 31. 1/29/2016